# SDR C2XA10RI110

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 11,140 hours, 6,036 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0603F336
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,140 hours, 6,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2575 - EWR-MSP - FLIGHT CREW REPORTED BURNING SMELL COMING FROM CAPTAIN MFD. CREW DIVERTED FLIGHT TO MSN AND LANDED ACFT UNEVENTFULLY. EWR MX REMOVED AND REPLACED DISPLAY UNIT AND PERFOEMED OPERATIONAL CHECK SUCCESSFULLY. ACT WAS APPROVED TORETURN TO SERVICE.
